Alert archive / Utah / Flash Flood Warnings in 2022
Flash Flood Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jun 23, 2022, 1:06 PM MDT for Wayne County, Utah. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2022, 1:06 PM MDT (19:06 UTC)
- Expired
- Jun 23, 2022, 5:15 PM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Wayne County, UT
The radar
The Cedar City radar (KICX), 192 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:09 PM MDT | FLASH FLOOD | Hanksville, UT | PUBLIC REPORTS BULL CREEK IS NOW FLOWING ACROSS THE ROAD NEAR MAIN STREET WITH LARGE DEBRIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 183 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
497
WGUS55 KSLC 231906
FFWSLC
UTC055-232215-
/O.NEW.KSLC.FF.W.0003.220623T1906Z-220623T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
106 PM MDT Thu Jun 23 2022
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
Central Wayne County in southern Utah...
* Until 415 PM MDT.
* At 106 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Hanksville and Caineville.
This includes the following highways...
Utah Route 95 between mile markers 0 and 1.
Utah Route 24 between mile markers 96 and 118.
This includes the following streams and drainages...
Fremont River to confluence with the Dirty Devil River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3831 11106 3834 11103 3837 11093 3838 11074
3840 11069 3836 11068 3835 11085 3830 11103
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRK4 follow-up statements
029
WGUS75 KSLC 231952
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
152 PM MDT Thu Jun 23 2022
UTC055-232215-
/O.CON.KSLC.FF.W.0003.000000T0000Z-220623T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne UT-
152 PM MDT Thu Jun 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT THIS
AFTERNOON FOR CENTRAL WAYNE COUNTY...
At 152 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly including Bull Creek in Hanksville.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Hanksville and Caineville.
This includes the following highways...
Utah Route 95 between mile markers 0 and 1.
Utah Route 24 between mile markers 96 and 118.
This includes the following streams and drainages...
Fremont River to confluence with the Dirty Devil River and Bull
Creek in Hanksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3831 11106 3834 11103 3837 11093 3838 11074
3840 11069 3836 11068 3835 11085 3830 11103
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRK942
WGUS75 KSLC 232108
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
308 PM MDT Thu Jun 23 2022
UTC055-232215-
/O.CON.KSLC.FF.W.0003.000000T0000Z-220623T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne UT-
308 PM MDT Thu Jun 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT THIS
AFTERNOON FOR CENTRAL WAYNE COUNTY...
At 308 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly including Bull Creek in Hanksville.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of normally dry washes,
streams, slot canyons and slickrock areas.
Some locations that will experience flash flooding include...
Hanksville and Caineville.
This includes the following highways...
Utah Route 95 between mile markers 0 and 1.
Utah Route 24 between mile markers 96 and 118.
This includes the following streams and drainages...
Fremont River to confluence with the Dirty Devil River and Bull
Creek in Hanksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3831 11106 3834 11103 3837 11093 3838 11074
3840 11069 3836 11068 3835 11085 3830 11103
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRK418
WGUS75 KSLC 232200
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
400 PM MDT Thu Jun 23 2022
UTC055-232215-
/O.CON.KSLC.FF.W.0003.000000T0000Z-220623T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne UT-
400 PM MDT Thu Jun 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT THIS
AFTERNOON FOR CENTRAL WAYNE COUNTY...
At 400 PM MDT, the public reported Bull Creek is rising in
Hanksville and contains a significant amount of debris. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of normally dry washes,
streams, slot canyons and slickrock areas.
Some locations that will experience flash flooding include...
Hanksville and Caineville.
This includes the following highways...
Utah Route 95 between mile markers 0 and 1.
Utah Route 24 between mile markers 96 and 118.
This includes the following streams and drainages...
Fremont River to confluence with the Dirty Devil River and Bull
Creek in Hanksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3831 11106 3834 11103 3837 11093 3838 11074
3840 11069 3836 11068 3835 11085 3830 11103
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRK499
WGUS55 KSLC 232203
FFWSLC
UTC055-232315-
/O.EXT.KSLC.FF.W.0003.000000T0000Z-220623T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
403 PM MDT Thu Jun 23 2022
The National Weather Service in Salt Lake City has extended the
* Flash Flood Warning for...
Central Wayne County in southern Utah...
* Until 515 PM MDT.
* At 403 PM MDT, the public reported Bull Creek is rising in
Hanksville and contains a significant amount of debris. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of normally dry
washes, streams, slot canyons and slickrock areas.
* Some locations that will experience flash flooding include...
Hanksville and Caineville.
This includes the following highways...
Utah Route 95 between mile markers 0 and 1.
Utah Route 24 between mile markers 96 and 118.
This includes the following streams and drainages...
Fremont River to confluence with the Dirty Devil River and Bull
Creek in Hanksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3831 11106 3834 11103 3837 11093 3838 11074
3840 11069 3836 11068 3835 11085 3830 11103
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 4:33 AM MDT, 8 hours 33 minutes earlier.
Area forecast discussion, Jun 23, 4:33 AM MDT, 8 hours 33 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 433 AM MDT Thu Jun 23 2022 .SYNOPSIS...A weak low pressure system will cross the area late today through Friday, interacting with moisture in place to bring a threat of showers and thunderstorms. High pressure will bring a warming trend over the weekend. && .SHORT TERM (Through 12Z/6AM Saturday)...An upper low noted in overnight satellite imagery spinning over central CA will slowly translate eastward across the Great Basin through the short term period. Downstream from this feature, moisture has spread northward across the forecast area over the past 24 hours. This moisture is deepest across the eastern valleys where dew points are running in the 40s early this morning. Meanwhile somewhat drier air remains entrenched across western Utah, where dew points are running in the low to mid 30 range. Isolated showers have persisted overnight across portions of southern and eastern Utah, most notably across the Lake Powell area. As the upstream low slowly moves east today, southwesterly flow will increase across the forecast area. Moisture will remain entrenched and perhaps increase a bit through the day, allowing for scattered convection by early afternoon. Given the increasing flow aloft, a few of these storms may become organized/strong with locally heavy rainfall a threat across the east, and strong gusty winds more favored across the west within the slightly drier environment. The remnant low will lift across northern Utah Friday maintaining showers and thunderstorms across northern and eastern Utah. Meanwhile subsidence and associated drying in the wake of this feature will allow for a downward trend in convective coverage across the south, in particular southwest Utah. .LONG TERM (After 12Z/6AM Saturday)...High pressure over the southern plains will continue to push surges of monsoonal moisture into the four corners region. A ridge of high pressure will move into the Great Basin by early next week which will decrease moisture chances and increase temperatures. By the end of the period the ridge will begin to subtly flatten and allow temperatures to cool slightly across the region. The monsoonal pattern (type A) that is currently in place will continue through the weekend with afternoon thunderstorms bubbling up, mainly across eastern Utah and especially in the higher elevations. Ensemble clusters are in good agreement with the introduction of a broad ridge returning to the western CONUS by Tuesday of next week. Increasingly warmer temperatures will peak on Tuesday as the ridge axis centers itself over the Great Basin. This will result in temperatures on the order of 10 degrees above climo for northern Utah. Therefore, triple digits are once again a possibility for northern Utah. Southern Utah will see temperatures only on the order of a few degrees above climo. Moisture will continue to be possible across eastern Utah throughout this period, however chances will be lower compared to this weekend. Clusters indicate a likelihood of low pressure moving into the pacific NW by the of the period which will start to flatten the ridge and allow temperatures to cool back down closer to average, although still remaining a few degrees above climo. With high pressure likely to remain over the southern plains expect continued chances for moisture surges into the region through the end of the period. .AVIATION...KSLC...VFR conditions will persist throughout most of the TAF period for the KSLC terminal. An area of low pressure traversing the Great Basin will keep winds out of the south and gusting near 20kts during the afternoon. Additionally, scattered afternoon thunderstorms will develop across Utah. Overall, CIGs should remain above obscuration levels, but these storms could create short periods of MVFR/IFR conditions as well as gusty/erratic outflow winds. .REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions mixed with brief MVFR/IFR conditions will exist for all of Utah and SW Wyoming tomorrow as an area of low pressure pushes into the Great Basin region. This will creating southwesterly winds that could gust near 20-25kts for most locations during the afternoon. Additionally, afternoon scattered thunderstorm development will lead to short periods of MVFR/IFR conditions as well as gust/erratic winds. Overall, CIGs will remain >7kft. && .FIRE WEATHER...Moisture which has spread across the area will interact with a low pressure system slowly crossing the region today through Friday, bringing showers and thunderstorms capable of producing wetting rainfall, along with strong gusty winds and frequent lightning. This moisture will also result in an upward trend in daytime RH values along with improved overnight recovery through the remainder of the week. As this slow moving low approaches today, gusty southwest winds will develop by early afternoon across the area today, and again Friday across southern Utah. High pressure will strengthen across the region during the upcoming weekend resulting in a warming trend, while lingering moisture maintains a threat for showers and thunderstorms each day. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM... LONG TERM... AVIATION... FIRE WEATHER... For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
In the hours before
Special weather statement, Jun 23, 11:16 AM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1116 AM MDT Thu Jun 23 2022
UTZ125-126-231800-
Upper Sevier River Valleys UT-Southern Mountains UT-
1116 AM MDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of northwestern
Garfield and east central Iron Counties through NOON MDT...
At 1116 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Panguitch, or 23 miles south of Beaver, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Garfield and east central Iron Counties.
This includes US Route 89 between mile markers 137 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3797 11258 3815 11238 3815 11232 3795 11217
3789 11252
TIME...MOT...LOC 1716Z 239DEG 12KT 3796 11248
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Jun 23, 11:30 AM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1130 AM MDT Thu Jun 23 2022
UTZ125-129-231815-
Capitol Reef National Park and Vicinity UT-Southern Mountains UT-
1130 AM MDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of north central
Garfield and southwestern Wayne Counties through 1215 PM MDT...
At 1130 AM MDT, Doppler radar was tracking a strong thunderstorm near
Torrey, or 9 miles west of Capitol Reef National Park, moving east
at 10 mph. Additional thunderstorms are developing south and west of
the main storm.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Capitol Reef National Park, Torrey, Teasdale and Fruita.
This includes the following highways...
Utah Route 12 between mile markers 105 and 122.
Utah Route 24 between mile markers 68 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 11160 3822 11165 3840 11120 3814 11113
TIME...MOT...LOC 1730Z 258DEG 7KT 3824 11137
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CRKSpecial weather statement, Jun 23, 12:13 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1213 PM MDT Thu Jun 23 2022
UTZ125-129-130-231900-
Capitol Reef National Park and Vicinity UT-Western Canyonlands UT-
Southern Mountains UT-
1213 PM MDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of northeastern
Garfield and south central Wayne Counties through 100 PM MDT...
At 1212 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capitol Reef National Park, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Capitol Reef National Park, Fruita and Caineville.
This includes the following highways...
Utah Route 12 near mile marker 116.
Utah Route 24 between mile markers 79 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3811 11132 3828 11136 3837 11101 3806 11100
TIME...MOT...LOC 1812Z 270DEG 9KT 3820 11127
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Jun 23, 12:31 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1231 PM MDT Thu Jun 23 2022
UTZ113-120-231915-
Wasatch Plateau/Book Cliffs UT-Castle Country UT-
1231 PM MDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of western Carbon
County through 115 PM MDT...
At 1231 PM MDT, Doppler radar was tracking a strong thunderstorm near
Price, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Price, Helper, Wellington and Kenilworth.
This includes the following highways...
US Route 6 between mile markers 232 and 256.
Utah Route 10 between mile markers 59 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3946 11088 3958 11104 3981 11073 3953 11055
TIME...MOT...LOC 1831Z 240DEG 14KT 3954 11089
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WarthenLocal storm report, Jun 23, 12:35 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1235 PM MDT THU JUN 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD ESE CAPITOL REEF NP 38.28N 111.19W
06/23/2022 WAYNE UT PARK/FOREST SRVC
CAPITOL REEF NATIONAL PARK REPORTED SR-24 IS IMPASSABLE
NEAR MILE MARKER 83 DUE TO FLOOD WATERS FROM GRAND WASH.
SCENIC DRIVE HAS ALSO BEEN CLOSE, AND THE PARKING LOT AT
THE GRAND WASH TRAILHEAD HAS FLOODED.
&&
CHURCHThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:16 AM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Jun 23, 11:30 AM MDT | Special Weather Statement | SLC | Wayne | 45 min |
| Jun 23, 11:51 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 5 hr |
| Jun 23, 12:13 PM MDT | Special Weather Statement | SLC | Wayne | 47 min |
| Jun 23, 12:31 PM MDT | Special Weather Statement | SLC | Carbon | 44 min |
| Jun 23, 12:47 PM MDT | Areal Flood Advisory | SLC | Carbon | 118 min |
| Jun 23, 1:26 PM MDT | Severe Thunderstorm Warning | SLC | Wayne | 34 min |
| Jun 23, 1:30 PM MDT | Special Weather Statement | SLC | Emery | 45 min |
| Jun 23, 1:46 PM MDT | Areal Flood Advisory | SLC | Emery, Sevier | 119 min |
| Jun 23, 1:56 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 64 min |
| Jun 23, 2:16 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jun 23, 2:17 PM MDT | Special Weather Statement | SLC | Sevier | 43 min |
| Jun 23, 2:19 PM MDT | Special Weather Statement | SLC | Emery | 41 min |
| Jun 23, 2:36 PM MDT | Severe Thunderstorm Warning | SLC | Wayne | 38 min |
| Jun 23, 2:47 PM MDT | Special Weather Statement | SLC | Carbon | 43 min |
| Jun 23, 3:42 PM MDT | Special Weather Statement | SLC | 63 min | |
| Jun 23, 4:12 PM MDT | Special Weather Statement | SLC | Tooele | 63 min |
| Jun 23, 4:27 PM MDT | Special Weather Statement | SLC | Juab | 48 min |
| Jun 23, 4:37 PM MDT | Special Weather Statement | SLC | Kane | 38 min |
| Jun 23, 4:57 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 48 min |
| Jun 23, 5:04 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jun 23, 5:47 PM MDT | Special Weather Statement | SLC | Davis | 58 min |
| Jun 23, 5:49 PM MDT | Special Weather Statement | SLC | Davis | 26 min |
Nearby
Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.